PrettyIll.com

 
   
 
Critical Help Needed—Acetylcholine
Posted: 14 September 2017 02:03 PM   [ Ignore ]  
Newbie
Rank
Total Posts:  5
Joined  2017-09-14

I’m a 31 year old male, and I’ve had POTS my entire life.  I was first officially diagnosed in July 2005 with POTS and Dysautonomia.  I always had very mild POTS symptoms, and I never had to do any extreme lifestyle changes.  My biggest symptom USED TO BE that I was super-mega-ultra-sensitive to medications/supplements/herbs.  This all changed in 2009 when I started taking CDP-Choline (Citicoline) and Choline Bitartrate for several weeks.  Each day I took it, all of my sensitivities immediately and permanently disappeared more and more.  But there was a major setback.  It kept taking it for too long, and after time, not only was I no longer sensitive to anything, but no meds/supplements/herbs worked anymore the right now, and it left me permanently fatigued to where I can now barely move.  Medications now either make me sick or do the opposite of what they are supposed to.  The best way I can describe it is like a teeter-totter.  Acetylcholine is very involved in POTS and Dysautonomia.  I need emergency help, because I have been feeling so ill the past few months that I’ve been extremely suicidal, extremely sick, and unable to work for the past several months.  Can Dr. Driscoll help me research to find what might counteract this effect that Choline had on my body?  It’s the only hope I have at getting my life back.  I would go to the emergency room, but there is nothing I think they can do, since they wouldn’t know how to help.

It feels like this is a critical discovery that THERE IS A WAY to permanently decrease these sensitivities.  I just need to know how to bring them back a little so that I can be well enough to continue to live.  I called Dr. Driscoll’s clinic line and spoke with Darlise, and it would mean the world to me and possibly save my life if Dr. Driscoll can call me or help me.

Profile
 
 
Posted: 17 September 2017 11:01 AM   [ Ignore ]   [ # 1 ]  
Administrator
Avatar
RankRankRankRank
Total Posts:  1381
Joined  2011-04-19

Hi JoeJack, you may know that I was in the research on acetylcholine for many years. I suspected some of our issues revolved around this neurotransmitter, but there were different reasons why it was affected in our population. Did you see my lecture at the University of Houston about some of these findings on YouTube? You can also see my white paper on http://www.ChronicDiseaseDigest.org. What we now call Parasym Plus was the brain child of all of that research. One critical point is that it’s not a lack of choline (except in one form of genetic issues), AND choline doesn’t cross the blood-brain-barrier to help with our brain fog issues by boosting acetylcholine for the brain. It can be problematic for patients to take choline alone, especially without paying attention to other ingredients that are required to boost acetylcholine, and I suspect this is what may have given you problems. The mix of ingredients in Parasym Plus was carefully chosen and tested not only to stimulate the (postganglionic) vagus nerve, but to also cross the blood-brain-barrier safely and effectively. I don’t know why you had a bad reaction to choline, but I have a suspicion that din time, you will recover! Hang in, my friend

 Signature 

Dr.Diana, therapeutic optometrist disabled by EDS/POTS/ME/CFS for a decade, now recovered and practicing full-time at POTS Care cheese

Profile
 
 
Posted: 01 October 2017 11:07 AM   [ Ignore ]   [ # 2 ]  
Newbie
Rank
Total Posts:  5
Joined  2017-09-14

Dr. Driscoll, I have thoroughly used every ingredient in the Parasym Plus formula on multiple occasions, and when I used Huperzine A, I had to go to the emergency room, because I was vomiting nonstop.  I seem to have the opposite problem of POTS patients after using Choline Bitartrate (and/or CDP-Choline) seemed to reverse all of my problems.  I used Choline Bitartrate in Fall 2009, so this problem is not healing itself on it’s own, I assure you.  Surely there is somebody with POTS Syndrome who noticed an INCREASED sensitivity to medications after using something?  I desperately need to find what INCREASES sensitivity to meds.  Because I know for a fact that Choline Bitartrate usage decreased it in myself.  And now I’m in pain all the time all over, no energy to do anything, very ill, and not a single medication works AT ALL, and all meds make me sick.  Is there any chance we could briefly talk on the phone so that I could go into more detail about specifically what’s wrong?  I desperately need help, and I don’t have many places left to turn.  Please help.

Profile
 
 
Posted: 09 October 2017 03:07 PM   [ Ignore ]   [ # 3 ]  
Newbie
Rank
Total Posts:  5
Joined  2017-09-14

Dr. Driscoll, the cause of my problem was either Choline Bitartrate and/or CDP-Choline.  Is there some component of one of those two that I need to use to reverse this?  For CDP-Choline, let’s say that stimulates the vagus nerve in some way, what would stimulate the vagus nerve is the opposite way or help counteract it?  I’m open to ANY theories!  I’m desperate and medical professionals can’t seem to help me.

Profile
 
 
Posted: 01 November 2017 03:17 PM   [ Ignore ]   [ # 4 ]  
Newbie
Rank
Total Posts:  5
Joined  2017-09-14
Dr. Diana - 17 September 2017 11:01 AM

Hi JoeJack, you may know that I was in the research on acetylcholine for many years. I suspected some of our issues revolved around this neurotransmitter, but there were different reasons why it was affected in our population. Did you see my lecture at the University of Houston about some of these findings on YouTube? You can also see my white paper on http://www.ChronicDiseaseDigest.org. What we now call Parasym Plus was the brain child of all of that research. One critical point is that it’s not a lack of choline (except in one form of genetic issues), AND choline doesn’t cross the blood-brain-barrier to help with our brain fog issues by boosting acetylcholine for the brain. It can be problematic for patients to take choline alone, especially without paying attention to other ingredients that are required to boost acetylcholine, and I suspect this is what may have given you problems. The mix of ingredients in Parasym Plus was carefully chosen and tested not only to stimulate the (postganglionic) vagus nerve, but to also cross the blood-brain-barrier safely and effectively. I don’t know why you had a bad reaction to choline, but I have a suspicion that din time, you will recover! Hang in, my friend

Dr. Driscoll, please respond.  Huperzine A (even in extremely small quantities) makes me vomit.  I cannot tolerate your supplement.  Can you please help me figure out further what damage or imbalance was caused by Choline usage (either Choline Bitartrate, CDP-Choline, and/or Alpha GPC) and how to reverse it?

Prior to 2009, I was extremely sensitive to meds but had plenty of energy and was healthy.  In 2009 took various forms of Choline (which I again had this year), and it left me permanently ill, fatigued, exhausted, and not a single medicine works properly.  It’s like a teeter-totter and I need to reverse this imbalance.  I called your office, and they wanted like $7,000 to take me in as a patient…........  Is there not a way to book a phone call or get some assistance without paying such a hefty price tag?  I’m not looking to be admitted; I need help with this specific problem.

Profile